×

zbMATH — the first resource for mathematics

Found 104 Documents (Results 1–100)

100
MathJax
Dobrev, Vladimir (ed.), Quantum theory and symmetries with Lie theory and its applications in physics. Volume 2. QTS-X/LT-XII, Varna, Bulgaria, June 19–25, 2017. Singapore: Springer (ISBN 978-981-13-2178-8/hbk; 978-981-13-2179-5/ebook). Springer Proceedings in Mathematics & Statistics 255, 137-148 (2018).
PDF BibTeX XML Cite
Full Text: DOI
MSC:  76F55 76F20 76M10
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 193, No. 1, 1534-1546 (2017); translation from Teor. Mat. Fiz. 193, No. 1, 146-161 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 189, No. 3, 1742-1754 (2016); translation from Teor. Mat. Fiz. 189, No. 3, 389-404 (2016).
MSC:  81T20 81T40 81P40
PDF BibTeX XML Cite
Full Text: DOI arXiv
Beigi, Salman (ed.) et al., 10th conference on the theory of quantum computation, communication and cryptography, TQC’15, Brussels, Belgium, May 20–22, 2015. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-939897-96-5). LIPIcs – Leibniz International Proceedings in Informatics 44, 111-126 (2015).
MSC:  81S22 81P45 78A10 81V70 80A20
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 184, No. 3, 1239-1255 (2015); translation from Teor. Mat. Fiz. 184, No. 3, 398-417 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Jensen, Arne (ed.), XVIIth international congress on mathematical physics, Aalborg, Denmark, August 6–11, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4449-23-6/hbk; 978-981-4449-25-0/ebook). 317-325 (2014).
MSC:  82C10 82C24 60J70
PDF BibTeX XML Cite
Full Text: DOI
Tanaka, Shu (ed.) et al., Physics, mathematics, and all that quantum jazz. Proceedings of the summer workshop, Kinki University, Osaka, Japan, August 7–9, 2013. Hackensack, NJ: World Scientific (ISBN 978-981-4602-36-5/hbk; 978-981-4602-38-9/ebook). Kinki University Series on Quantum Computing 9, 259-270 (2014).
MSC:  81T28 82B10
PDF BibTeX XML Cite
Full Text: DOI
Springer Theses. Cham: Springer; Manchester: Univ. of Manchester (Diss. 2012) (ISBN 978-3-319-01185-1/hbk; 978-3-319-01186-8/ebook). xxv, 215 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI
Dias, F. (ed.) et al., Mathematical problems in the theory of water waves. A workshop on the problems in the theory of nonlinear hydrodynamic waves, May 15–19, 1995, Luminy, France. Providence, RI: American Mathematical Society. Contemp. Math. 200, 99-132 (1996).
MSC:  76B15 37J99 37D45
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software